# SDR 96FDEA00738

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1408146
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) FOUND WHILE WORKING NR0602 STA 1055 STRINGER 28R IN STRINGER.  FOUND CORROSION TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1, REMOVED DAMAGED AREA, REPAIRED STR 28R IAW FEDEX SRM 53-10-3.
